# SDR SWIA200312647

- Difficulty date: December 1, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 8,350 hours, 6,603 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P745
- Condition: Failed
- Location: Apu Bay
- Part time: 5,633 hours, 4,424 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PULLING INTO GATE IN SLC THERE WAS A HOT BURNING ODOR FOLLOWED BY SMOKE COMING OUT OF GASPERS, FOLLOWED BY APU AUTO SHUTDOWN.  REMOVED AND REPLACED APU WITH A SERVICEABLE UNIT PER CRJ MM 49-10-00.  OPS AND LEAK CHECK GOOD.  P/N:  3800488-3, S/N OFF:  P-745, S/N ON:  P184C.
